# SDR SWAA074488

- Difficulty date: September 9, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 35,297 hours, 29,172 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 654645268A
- Part serial: MA4303
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LEFT WING NR 4 SPOILER OUTBOARD ACTUATOR FITTING BROKEN.  REMOVED AND REPLACED NR 4 SPOILER PER MM.
